# SDR SCNA99133

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 086861
- Condition: Inop
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN EMERGENCY FLOOR TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT SEAT ROW 16.  REMOVED AND REPLACED THE LIGHT LAMP HOOLDER ASSEMBLY.  LIGHT OPERATIONALLY CHECKS GOOD REF MM 335900.
